

GEICO Budds Creek National | Weekend Schedule

August 19-20, 2016

Subject to network schedule changes

FRIDAY, AUGUST 19

9:00am	Semi Truck Parking, Paddock Open
9:00am - 5:00pm	Will Call
9:30am	Privateer Parking
1:00pm - 2:00pm	Tech Inspection for Top 20 Riders in 250 and 450 Class
2:00pm - 5:00pm	Tech Inspection for Remaining Riders

SATURDAY, AUGUST 20

SATURDAT, AUGUS	
7:00am - 2:00pm	Will Call
7:45am	Mandatory Riders Meeting
8:00am	Chapel Service
8:30am - 8:45am	250 Class Practice Grp B- 15 minutes 5 Free/10 Timed
8:50am - 9:05am	250 Class Practice Grp A- 15 minutes 5 Free/10 Timed
9:05am - 9:15am	Track Maintenance
9:15am - 9:30am	450 Class Practice Grp A- 15 minutes 5 Free/10 Timed
9:35am - 9:50am	450 Class Practice Grp B- 15 minutes 5 Free/10 Timed
9:55am - 10:05am	Track Maintenance
10:05am - 10:20am	250 Class Practice Grp B- 15 minutes -Timed
10:25am - 10:40am	250 Class Practice Grp A- 15 minutes - Timed
10:40am - 10:50am	Track Maintenance
10:50am - 11:05am	450 Class Practice Grp A- 15 minutes - Timed
11:10am - 11:25am	450 Class Practice Grp B- 15 minutes - Timed
11:25am - 11:35am	Track Maintenance
11:35am - 11:50am	250 Consolation Race
11.55am - 11.50am	
11:50pm - 12:05pm	450 Consolation Race
11:50pm - 12:05pm	450 Consolation Race
11:50pm - 12:05pm 12:05pm - 12:45pm	450 Consolation Race Intermission/Track Maintenance
11:50pm - 12:05pm 12:05pm - 12:45pm 12:25pm - 1:00pm	450 Consolation Race Intermission/Track Maintenance OPENING CEREMONIES
11:50pm - 12:05pm 12:05pm - 12:45pm 12:25pm - 1:00pm 1:00pm - 1:05pm	450 Consolation Race Intermission/Track Maintenance OPENING CEREMONIES 250 Class Site Lap
11:50pm - 12:05pm 12:05pm - 12:45pm 12:25pm - 1:00pm 1:00pm - 1:05pm 1:10pm - 1:45pm	450 Consolation Race Intermission/Track Maintenance OPENING CEREMONIES 250 Class Site Lap 250 Class Moto #1
11:50pm - 12:05pm 12:05pm - 12:45pm 12:25pm - 1:00pm 1:00pm - 1:05pm 1:10pm - 1:45pm 1:45pm - 2:00pm	 450 Consolation Race Intermission/Track Maintenance OPENING CEREMONIES 250 Class Site Lap 250 Class Moto #1 Podium Interviews
11:50pm - 12:05pm 12:05pm - 12:45pm 12:25pm - 1:00pm 1:00pm - 1:05pm 1:10pm - 1:45pm 1:45pm - 2:00pm 2:00pm -2:10pm	 450 Consolation Race Intermission/Track Maintenance OPENING CEREMONIES 250 Class Site Lap 250 Class Moto #1 Podium Interviews 450 Class Site Lap
11:50pm - 12:05pm 12:05pm - 12:45pm 12:25pm - 1:00pm 1:00pm - 1:05pm 1:10pm - 1:45pm 1:45pm - 2:00pm 2:00pm -2:10pm 2:10pm -2:45pm	450 Consolation Race Intermission/Track Maintenance OPENING CEREMONIES 250 Class Site Lap 250 Class Moto #1 Podium Interviews 450 Class Site Lap 450 Class Moto #1
11:50pm - 12:05pm 12:05pm - 12:45pm 12:25pm - 1:00pm 1:00pm - 1:05pm 1:10pm - 1:45pm 1:45pm - 2:00pm 2:00pm -2:10pm 2:10pm -2:45pm 2:45pm - 3:00pm	 450 Consolation Race Intermission/Track Maintenance OPENING CEREMONIES 250 Class Site Lap 250 Class Moto #1 Podium Interviews 450 Class Site Lap 450 Class Moto #1 Podium Interviews 250 Class Site Lap 250 Class Site Lap 250 Class Site Lap 250 Class Site Lap
11:50pm - 12:05pm 12:05pm - 12:45pm 12:25pm - 1:00pm 1:00pm - 1:05pm 1:10pm - 1:45pm 1:45pm - 2:00pm 2:00pm -2:10pm 2:10pm -2:45pm 2:45pm - 3:00pm 3:00pm - 3:10pm 3:10pm - 3:45pm 3:45pm - 4:00pm	450 Consolation Race Intermission/Track Maintenance OPENING CEREMONIES 250 Class Site Lap 250 Class Moto #1 Podium Interviews 450 Class Site Lap 450 Class Moto #1 Podium Interviews 250 Class Site Lap 250 Class Site Lap
11:50pm - 12:05pm 12:05pm - 12:45pm 12:25pm - 1:00pm 1:00pm - 1:05pm 1:10pm - 1:45pm 1:45pm - 2:00pm 2:00pm -2:10pm 2:10pm -2:45pm 2:45pm - 3:00pm 3:00pm - 3:10pm 3:10pm - 3:45pm 3:45pm - 4:00pm 4:00pm - 4:10pm	 450 Consolation Race Intermission/Track Maintenance OPENING CEREMONIES 250 Class Site Lap 250 Class Moto #1 Podium Interviews 450 Class Site Lap 450 Class Moto #1 Podium Interviews 250 Class Site Lap
11:50pm - 12:05pm 12:05pm - 12:45pm 12:25pm - 1:00pm 1:00pm - 1:05pm 1:10pm - 1:45pm 1:45pm - 2:00pm 2:00pm -2:10pm 2:10pm -2:45pm 2:45pm - 3:00pm 3:00pm - 3:10pm 3:10pm - 3:45pm 3:45pm - 4:00pm	450 Consolation Race Intermission/Track Maintenance OPENING CEREMONIES 250 Class Site Lap 250 Class Moto #1 Podium Interviews 450 Class Site Lap 450 Class Moto #1 Podium Interviews 250 Class Site Lap 250 Class Site Lap